# SDR USAA2014111700017

- Difficulty date: November 16, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 65,896 hours, 24,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTIFIED BY CLEANERS THAT THE GIRT BAR ON THE 1R DOOR BECAME DETACHED.  FOUND GIRT BAR LOCK KNOCKED OFF GIRT BAR.  RE-INSTALLED LOCK.
